# SDR JJBA20120221001

- Difficulty date: February 21, 2012
- Submitted: February 25, 2012
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 29,115 hours, 39,794 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT INSPECTION, FLIGHT CREW NOTICED THAT THE EMERGENCY LIGHT ABOVE THE MAIN CABIN DOOR WAS INOPERATIVE.  GROUND MX CREW ALLOWED THE EMERGENCY LIGHT BATTERIES TO CHARGE, AND PERFORMED AN OPS CHECK OF THE EMERGENCY LIGHTING SYS.  OPS CHECKED SATISFACTORY.  ACFT RELEASED TO FLIGHT STATUS.
